# SDR DHL2007786523

- Difficulty date: March 26, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK AT FLIGHTSTAR A/C SERVICES, REF ASTAR NR NR 112916.  LT OB FORE FLAP WAS FOUND TO HAVE A DEEP PUNTURE IN THE UPPER SURFACE WBL442.  CUT OUT PUNTURE 1" DIA ON LT OB FORE FLAP UPPER SURFACE WBL442 AND APPLIED POTTING COMPOUND.  FABRICATED DOUBLER 4" DIA FROM .016 2024T3 PO NR 9004174.  BONDED DOUBLER, CLEANED, PRIMED, AND SEALED IAW B727 SRM 57-50-2 AND 51-40-22 FIG 3.
